×

zbMATH — the first resource for mathematics

Improving the side approximation theorem. (English) Zbl 0129.39701

Keywords:
topology
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] R. H. Bing, Locally tame sets are tame, Ann. of Math. (2) 59 (1954), 145 – 158. · Zbl 0055.16802 · doi:10.2307/1969836 · doi.org
[2] R. H. Bing, Approximating surfaces with polyhedral ones, Ann. of Math. (2) 65 (1957), 465 – 483. · Zbl 0079.38805
[3] R. H. Bing, An alternative proof that 3-manifolds can be triangulated, Ann. of Math. (2) 69 (1959), 37 – 65. · Zbl 0106.16604 · doi:10.2307/1970092 · doi.org
[4] R. H. Bing, A surface is tame if its complement is 1-ULC, Trans. Amer. Math. Soc. 101 (1961), 294 – 305. · Zbl 0109.15406
[5] R. H. Bing, Approximating surfaces from the side, Ann. of Math. (2) 77 (1963), 145 – 192. · Zbl 0115.40603 · doi:10.2307/1970203 · doi.org
[6] R. H. Bing, Each disk in \?³ contains a tame arc, Amer. J. Math. 84 (1962), 583 – 590. · Zbl 0178.27201 · doi:10.2307/2372864 · doi.org
[7] R. H. Bing, Pushing a 2-sphere into its complement, Michigan Math. J. 11 (1964), 33 – 45. · Zbl 0117.17101
[8] Morton Brown, Locally flat imbeddings of topological manifolds, Ann. of Math. (2) 75 (1962), 331 – 341. · Zbl 0201.56202 · doi:10.2307/1970177 · doi.org
[9] Witold Hurewicz and Henry Wallman, Dimension Theory, Princeton Mathematical Series, v. 4, Princeton University Press, Princeton, N. J., 1941. · Zbl 0060.39808
[10] Edwin E. Moise, Affine structures in 3-manifolds. IV. Piecewise linear approximations of homeomorphisms, Ann. of Math. (2) 55 (1952), 215 – 222. · Zbl 0047.16804 · doi:10.2307/1969775 · doi.org
[11] Edwin E. Moise, Affine structures in 3-manifolds. VIII. Invariance of the knot-types; local tame imbedding, Ann. of Math. (2) 59 (1954), 159 – 170. · Zbl 0055.16804 · doi:10.2307/1969837 · doi.org
[12] R. L. Moore, Concerning upper semi-continuous collections of continua, Trans. Amer. Math. Soc. 27 (1925), no. 4, 416 – 428. · JFM 51.0464.03
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.